I have cysts on my fallopian tubes and PCOS and would have mild ovarian pain every once in a while. My Gyno put me on Sprintec to get rid of the symptoms of PCOS and to bring on a regular period and get rid of the cysts. I am nearing the end of the first month, but upon starting the birth control I have had severe ovarian pain. Very sharp pain where I have to bend over to ride out the pain.. Is this normal? Is it maybe the medicine doing it's job, getting rid of the cysts? I don't have many of the side effects of sprintec except maybe mood swings and a little depression sometimes, but nothing major... other than the pain.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Nov 2009 • 3 answers
Updated 12 Jan 2011 • 2 answers
Polycystic Ovary Syndrome - Has anyone had a ruptured ovarian cyst that has caused internal bleeding
Updated 29 Jul 2011 • 1 answer
Updated 5 Nov 2018 • 19 answers
Updated 13 Mar 2015 • 1 answer